MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS; MONOFOCAL IOLS
Model Number ZA9003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Vitrectomy (2643)
Date of Event 11/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lens was inserted and removed.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
A broken haptic was reported.There was patient contact.The intraocular lens (iol) was fully inserted.There was no incision enlargement.An anterior vitrectomy was performed.The procedure was completed successfully with a back-up lens.No additional information was provided to abbott medical optics.
 
Additional Manufacturer Narrative
Device evaluation: the device was not returned for evaluation.The reported issue was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provide instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6172809
Report Number2648035-2016-01996
Device Sequence Number784555
Product Code HQL
UDI-Device Identifier05050474528918
UDI-Public(01)05050474528918(17)171108
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/08/2017
Device Model NumberZA9003
Device Catalogue NumberZA90030150
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/17/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/14/2016
Supplement Report FDA Received Date03/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;